| Model Number |
SIF-Q180 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the small intestinal videoscope exhibited a whitish foreign material was found inside the air/water tube and the air/water cylinder.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, the observed foreign material in the air/water supply cylinder and channel could not be identified and a definitive root cause of the issue could not be determined, as there was no deformation that might result in the retention of foreign material and the facility device reprocessing was confirmed to have been implemented in accordance with the ifu, however, the issue was likely the result of insufficient device cleaning/reprocessing.The issues may be detected/prevented by following the instructions for use sections below: sif-q180 operation manual chapter 3 preparation and inspection.Sif-q180 reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.